MathSciNet Relay Station
MathSciNet bibliographic data
MR2336563 (2008g:14040) 14H10 (14H50)
Guffroy, Sébastien Dimension des familles de courbes lisses sur une surface quartique normale de $\Bbb P\sb 3$. (French) [Dimension of families of smooth curves on a normal quartic surface in $\Bbb P\sb 3$] Proc. Amer. Math. Soc. 135 (2007), no. 11, 3499–3505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement